# SDR FDEA201709262728

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,916 hours, 15,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310300000
- Condition: Corroded
- Location: Frames 39-40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOING INSPECTION OF FREE FALL CABLES SYSTEM, BETWEEN FR39 TO FR40. SEAT TRACK 1456 LT EXFOLIATED CORROSION EXFOLIATION WAS 100%. REMOVED AND REPLACED L4 DUMMY SEAT TRACK FR 38.2 TO FR40 Y1456 IAW SRM 51-40-21.  MAJOR REPAIR.
